advertisement
Question
Posted by: Yolanda | 2007/04/02

Hairloss stopped while using Roaccutane

I experience Hairloss before and after a 7 mnth course of Roaccutane. While using Roaccutane I got a carpet of new hair and the hairloss stopped totaly. When the course was finished 2 months later my hair started falling out again, this time double as much (more or less 500hairs/day). I know I can't use Roaccutane permanently, but is getting desparate for some answers, and need this hairloss to stop ASAP. I have the Marina loop in as contraceptive and is 34 yrs old. I use no other medication except Vitamins. How can I get the same response as what I had with Roaccutane? Desperate Yolanda from Pretoria

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Yolanda
Roaccutane normally causes hairloss so you maybe have a slow side effect of the roaccutane use that only now comes to the fore?
OR As Roaccutane is a different chemical form of vit A, it may be that you are vit A deficient - you can actually test this with a blood test. (Serum retinol)

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement